# SDR AALA20040909

- Difficulty date: August 28, 2004
- Submitted: August 31, 2004
- Operation: Air carrier
- Aircraft: N7548A
- Make and model: Doug DC-9-82
- Aircraft serial: 53030
- Engine: Pwa JT8D217C
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RDU FORWARD GALLEY SIDEWALL EMERGENCY EXIT LIGHTS INOPERATIVE.  REPLACED BROKEN BUTT SPLICE FOR WIRE TO FORWARD GALLEY SIDEWALL EXIT LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
